# SDR TWAA0100608

- Difficulty date: January 5, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CARGO BILGE, FROM STA 370 TO 427, RBL 9 INCHES, FLOOR SUPPORT AT DOOR ENTRANCE HAD CORROSION AROUND NUT PLATE HOLES.  REMOVED FLOOR SUPPORT AND INSTALLED NEW FLOOR SUPPORT PER SPM 6-70-01.
